# SDR CALA2013090290907

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 69,361 hours, 9,611 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM UPPER SIDE OF LT MLG.  FOUND UPPER FLEX HOSE LINE BROKEN TO NR 10 ANTI SKID SHUTOFF VALVE.  REPLACED HOSE PRESSURE ON ALL THREE HYDRAULIC SYSTEMS, NO LEAKS NOTED.
